On Detecting Euclidean Space Homotopically among Topological Manifolds.

L.C. SIEBENMANN

Inventiones mathematicae (1968/69)

  • Volume: 6, page 245-261
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

SIEBENMANN, L.C.. "On Detecting Euclidean Space Homotopically among Topological Manifolds.." Inventiones mathematicae 6 (1968/69): 245-261. <http://eudml.org/doc/141943>.

@article{SIEBENMANN1968/69,
author = {SIEBENMANN, L.C.},
journal = {Inventiones mathematicae},
keywords = {topology},
pages = {245-261},
title = {On Detecting Euclidean Space Homotopically among Topological Manifolds.},
url = {http://eudml.org/doc/141943},
volume = {6},
year = {1968/69},
}

TY - JOUR
AU - SIEBENMANN, L.C.
TI - On Detecting Euclidean Space Homotopically among Topological Manifolds.
JO - Inventiones mathematicae
PY - 1968/69
VL - 6
SP - 245
EP - 261
KW - topology
UR - http://eudml.org/doc/141943
ER -

NotesEmbed ?

top

You must be logged in to post comments.